# SDR AALA200800782

- Difficulty date: March 26, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- Aircraft time: 60,515 hours, 31,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 17789
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHT BATTERY PACK AT OVERHEAD BIN AT STATION 243 FAILED OPERATIONAL CHECK.  REPLACED BATTERY PACK AT OVERHEAD STATION 243 FOR EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
